MathSciNet Relay Station
MathSciNet bibliographic data
MR1138531 (93g:58029) 58E05 (34C37 58F05 70H05)
Tanaka, Kazunaga Homoclinic orbits for a singular second order Hamiltonian system. Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1990), no. 5, 427–438.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement